Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Old aged having swelling in scrotum, both legs. Chest cracks at bases. Ordered several tests

91 YEAR OLD MALE CAME IN OFFICE WITH C/O SWELLING OF SCROTUM ABOUT 3-4 DAYS O/E COMFORTABLE, NO RESPIRATORY DISTRESS CHEST CRACKES AT BASES SWELLING OF BOTH LEGS AND SCROTUM ABOUT SIZE OF GRAPE FRUIT PMH ARTHRITIS AND HTN MED DIVION, CELEBREX I ORDERED CBC, S.LYTES, BUN AND CR,LFT,CXR, EKG , U/S ABD AND PELVIS SHOULDI HAVE TO SENT ER OR START DIURETICS
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Urologist 's  Response
Good day!

The scrotal swelling might due to generalized edema or anasarca. Differentials would be a congestive heart failure , hypoproteinemia are venous insufficiency. Diuretics will help definitely but the cause of the edema should be investigated.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor